MathSciNet Relay Station
MathSciNet bibliographic data
MR1100768 82C31 (60H15)
Ratanov, N. E.; Shuhov, A. G.; Suhov, Yu. M. Stabilization of the statistical solution of the parabolic equation. Acta Appl. Math. 22 (1991), no. 1, 103–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement